# SDR REXA2022100502192

- Difficulty date: October 1, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690331261
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF F.S. 645 FRAME IS CORRODED AT STGR 18L.	REPLACED FS645 FRAME SECTOR BETWEEN STGR7L AND 19L IAW CRJ-900 SRM 51-40-11-001-001-A01, AND 51-42-06-001-001-A01.
